List of citations in Numdam for : First order interpolation inequalities with weights

Compositio Mathematica, Volume 53 (1984) no. 3, p. 259-275

Lucà, Renato

Journées équations aux dérivées partielles (2015), article no. 5, 14 p.


D'Ambrosio, Lorenzo; Dipierro, Serena

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 3, p. 449-475

Zhang, Shutao; Han, Yazhou; Dou, Jingbo

Rendiconti del Seminario Matematico della Università di Padova, Volume 132  (2014), p. 249-266

Ivanov, Stefan; Minchev, Ivan; Vassilev, Dimiter

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 3, p. 635-652


Jin, Tianling

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, p. 965-981


Byeon, Jaeyoung; Wang, Zhi-Qiang

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, p. 943-958



Abdellaoui, Boumediene; Peral, Ireneo

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 1, p. 159-183

Ghoussoub, N.; Kang, X. S.

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, p. 767-793